Show simple item record

dc.contributor.authorYang, ZQ
dc.contributor.authorYang, LH
dc.contributor.authorGong, L
dc.contributor.authorWang, L
dc.contributor.authorWang, X
dc.date.accessioned2022-02-27T08:00:14Z
dc.date.available2022-02-27T08:00:14Z
dc.date.issued2022-02-21
dc.identifier.citationZhi-Qiang Yang, Li-hong Yang, Lei Gong, Liguo Wang, and Xinyi Wang, “Waveform Distortion of Gaussian Beam in Atmospheric Turbulence Simulated by Phase Screen Method,” Journal of Mathematics, vol. 2022, Article ID 5939293, 10 pages, 2022. doi:10.1155/2022/5939293
dc.identifier.issn2314-4629
dc.identifier.urihttps://www.repository.cam.ac.uk/handle/1810/334482
dc.description.abstract<jats:p>The atmospheric turbulence phase screen is generated based on the power spectrum inversion method, and the multiple transmission processes are statistically averaged. The waveform distortion of the Gaussian beam in the atmospheric turbulence is analyzed; the simulation results show that the property of Gaussian beam has been destroyed after its passing through the atmospheric turbulence. When the beam waist radius is close to a certain radius, the degree of change becomes larger. When it approaches the critical value, the wave surface no longer changes sharply, and as the turbulence intensity increases, the phase fluctuation becomes more and more severe, the coherence of the beam is destroyed, and the spot may be split into several pieces. Finally, the relationship of intensity fluctuation, amplitude fluctuation, and bit error rate with distance is analyzed.</jats:p>
dc.publisherHindawi Limited
dc.titleWaveform Distortion of Gaussian Beam in Atmospheric Turbulence Simulated by Phase Screen Method
dc.typeJournal Article
dc.date.updated2022-02-27T08:00:12Z
dc.description.versionPeer Reviewed
dc.language.rfc3066en
dc.rights.holderCopyright © 2022 Zhi-Qiang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
prism.publicationNameJournal of Mathematics
dc.identifier.doi10.17863/CAM.81899
rioxxterms.versionofrecord10.1155/2022/5939293
dc.contributor.orcidYang, ZQ [0000-0002-3288-9698]
dc.identifier.eissn2314-4785


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record